# SDR AU981309

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: ARBL3E
- Condition: Broke
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT FLAP INBOARD ACTUATING ROD FORWARD ROD END BROKEN THROUGH THREADED SECTION IN AREA OF LOCKNUT.  SUBMITTER SUSPECTED CAUSED BY OVERTORQUE OF THE LOCKNUT AND/OR FLAPS SLIGHTLY OUT OF RIG.
